Singular perturbation of semi-linear reaction-convection equations in a channel and numerical applications
Cited 0 times inCited 2 times in
- Singular perturbation of semi-linear reaction-convection equations in a channel and numerical applications
- Jung, Chang-Yeol; Pham, D.
- Issue Date
- KHAYYAM PUBL CO INC
- ADVANCES IN DIFFERENTIAL EQUATIONS, v.12, no.3, pp.265 - 300
- In this article, we investigate a way to analyze and approximate singularly perturbed convection-diffusion equations in a channel domain when a nonlinear reaction term with polynomial growth is present. We verify that the boundary layer structures are governed by certain simple recursive linear equations and this simplicity implies explicit pointwise and norm estimates. Furthermore, we can utilize the boundary layer structures (elements) in the finite elements discretizations which lead to the stability in the approximating systems and accurate approximation solutions with an economical mesh design, i.e., uniform mesh.
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.